# SDR SWIA2024080500003

- Difficulty date: August 3, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 47,245 hours, 40,633 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Warning Message
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

L ENG OIL PRESS WARNING IN FLIGHT. INTERMITTENT AT CLIMB OUT AND CRUISE. COMPLIED WITH QRH. PRESSURE INDICATED BETWEEN 28-35PSI INITIALLY. BEGAN TO DECREASE ON DESCENT AND WARNING BECAME PERSISTENT. FOLLOWED QRH AND SHUT L ENG DOWN. (FLIGHT 5801 - FILE OPEN)
